# SDR 2008UALA0028

- Difficulty date: January 1, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 44,433 hours, 6,705 cycles
- Engine: Pwa PW4090
- System (JASC): 2425 · AC Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP GEN R RIGHT BACKUP GENERATOR OFF DUE TO A PROTECTIVE TRIP.
